# SDR HALA2012021000059

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,691 hours, 6,599 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM EICAS "ON" DURING SHORT FINAL,TRIM WAS NORMAL.  RERACKED STAB TRIM MODULES LT AND RT.  ACCOMPLISHED FIM 22-00-04/101, FIG 108A, NO FAULTS NOTED.  ACCOMPLISHED LMP MCDP TEST 65 AND 30, TEST PASS. ACFT OK TO REMAIN AT LMP STATUS "L AND 3".
